# SDR COMA0360293

- Difficulty date: June 25, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 15,368 hours, 15,212 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5172 GEAR DISAGREE WARNING AFTER TAKEOFF.  LUBRICATED NLG DRAG BRACE. RETRACT CHECK WAS NORMAL.
